MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGE II; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)

ROCHE DIAGNOSTICS ELECSYS IGE II; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Catalog Number 04827031190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The calibration and qc results were within specifications.Preventive maintenance was performed and the sample/reagent probe and sipper probe adjustments were checked along with the bead mixer function, photomultiplier high voltage, blankcell calibration and performance testing.
 
Event or Problem Description
There was an allegation of questionable elecsys ige ii results from the cobas e411 rack analyzer.The initial result was 0.931 iu/ml and the repeat result was 589.9 iu/ml with a data flag.
 
Additional Manufacturer Narrative
Data was provided for an additional patient sample with questionable elecsys ige ii results from the cobas e411 rack analyzer.On (b)(6) 2024, the initial result was 1.04 iu/ml and the repeat result was 14.74 iu/ml.The investigation did not identify a product problem.The cause of the event could not be determined.A general reagent problem was not present, because the qc prior to the event was within ranges.

Brand Name
ELECSYS IGE II
Common Device Name
RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19321624
Report Number1823260-2024-01454
Device Sequence Number17732115
Product Code JHR
UDI-Device Identifier04015630922369
UDI-Public04015630922369
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K061970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number04827031190
Device Lot Number762905
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date05/15/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown